Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am bleeding again after a week of menstrual period

hi iv had the coil for over 2 year and i had my period like always which last for a week then i come off and then 2 day later iv come bk on but not heavy this hasnt happened befored why is this
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Irregular periods are a side effect of coils.The bleeding can be heavy at times.If this is the first time,dont worry.If this happens multiple times or prolonged bleeding see your doctor about changing the coil or drugs to control the bleeding.
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor